# SDR CALA2017060501673

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 28,942 hours, 15,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5323194820000
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL SUPPORT NR 4 HAS CORRODED HOLES.  REMOVED & REPLACED THE SUPPORT IAW SRM 51-42-11-001, PARA 4B. ALL STEPS ON THIS TASK HAVE BEEN FOUND T O BE IN C/W CURRENT SRM REV 118
